# SDR AALA202101209011

- Difficulty date: January 19, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 65,390 hours, 24,648 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Clogged
- Location: Lavatory
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  IN FLIGHT AT 34,000 ECAM WITH MASTER CAUTION, SMOKE LAVATORY SMOKE.  FLIGHT ATTENDANTS CHECKED FORWARD LAVATORY AND FOUND NO SMOKE OR FUMES.  TROUBLESHOT IAW TSM 26-17-00.  FOUND FORWARD LAVATORY AIR EXTRACT FILTER CLOGGED.  REPLACED FILTER IAW AMM 21-23-00.
